# SDR SWIA200312596

- Difficulty date: November 12, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 17,236 hours, 25,227 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Condition: Failed
- Location: Engine
- Part time: 8,279 hours, 12,184 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ENGINE SHUTDOWN BY ITSELF ON TAXI.  INSTALLED SERVICEABLE ENGINE ASSY IAW 71-00-00 AND 61-00-00.  OPS CHECKS GOOD.  STANDARD AERO CONFIRMED TOWER SHAFT FAILURE DUE TO TORSIONAL FATIGUE.  THIS IS A PRODUCT OF STRESS AND TIME.
